# SDR FDEA201706101610

- Difficulty date: June 10, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N869FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40675
- Aircraft time: 6,570 hours, 1,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091001
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS CAME LOOSE. LT SIDE OF THE L1 DOOR.  REMOVED AND REPLACED THE EMERGENCY LIGHT ASSY IAW AMM 33-50-00-2.  EMERGENCY LIGHTS TESTED GOOD, OK FOR SERVICE.
